# SDR UIEA2019112205946

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,835 hours, 18,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ISLE EMERGENCY LIGHT OUT @ R2 LAV.( REINSTALLED EMERGENCY LIGHT AND LENS PER AMM 33-51-10, OPS CHECK NORMAL. )
